# SDR USAA2011070500019

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 55,973 hours, 38,572 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SMOKE AT CONNECTOR ON F/O SLIDING WINDOW ON LANDING ROLL. TURNED OFF WINDOW HEAT AND SMOKE STOPPED.  MAINTENANCE FOUND BROKEN WIRE LEADING TO CONNECTOR.  REPINNED F/O SLIDING WINDOW CONNECTOR.  PERFORMED SATISFACTORY OPERATIONAL CHECK OF F/O'S WINDOW HEAT PER AMM 30-41-00.
